MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 45MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 45MM HALF POR; KNEE FEMORAL ACCESSORY
Model Number 1511-01-105
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for loose femoral sleeve : migration/loosening - femoral.Event is not serious and is considered moderate.Event is definitely related to device and is definitely not related to procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2020.(left knee).Treatment: none.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATUN FEM SLV M/L 45MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10109042
Report Number1818910-2020-13000
Device Sequence Number14138440
Product Code JWH
UDI-Device Identifier10603295436522
UDI-Public10603295436522
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-01-105
Device Catalogue Number151101105
Device Lot NumberHT2696
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM.; ATTUNE CRS RP INSRT SZ 6 8MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE POS FEM AUG SZ 6 4MM.; ATTUNE POS FEM AUG SZ 6 4MM.; ATUN FEM SLV M/L 45MM HALF POR.; ATUN PRESSFIT STR STEM12X110MM.; ATUN TIB SLV M/L 37MM HALF POR.; ATUNE PRESSFIT STR STEM14X60MM.; ATUNE REV RP TIB BASE SZ 6 CEM.; SMARTSET GMV 40G US EO.; SMARTSET GMV 40G US EO.; ATTUNE CRS FEMORAL LT SZ 6 CEM.; ATTUNE CRS RP INSRT SZ 6 8MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE POS FEM AUG SZ 6 4MM.; ATTUNE POS FEM AUG SZ 6 4MM.; ATUN FEM SLV M/L 45MM HALF POR.; ATUN PRESSFIT STR STEM12X110MM.; ATUN TIB SLV M/L 37MM HALF POR.; ATUNE PRESSFIT STR STEM14X60MM.; ATUNE REV RP TIB BASE SZ 6 CEM.; SMARTSET GMV 40G US EO.; SMARTSET GMV 40G US EO.
Patient Age73 YR
Patient Weight91